Avatar universal
side effects.
i got my last gardasil shot June 5. so about a week ago.. and im feeling nausea.. but thats it.. is this a normal side effect? how long should it last?
Cancel
1 Answers
Page 1 of 1
Avatar universal
Are you still feeling side effects? If not, how long did they last? I'm feeling sick from my shot and it was about 2 weeks ago that I received it and I'd like to know how long people's side effects have lasted. Thanks!
Comment
Cancel
Comment
Avatar universal
Comment
Comment
Submit Comment
Your Answer
Avatar universal
Answer
Know how to answer? Tap here to leave your answer...
Answer
Submit Answer
A
A
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
Immunization & Vaccine Community Resources
RSS Expert Activity
233488 tn?1310696703
Blank
Marathon Running Done Over Many Yea...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
233488 tn?1310696703
Blank
New Article on Multifocal IOL vs &q...
05/15 by John C Hagan III, MD, FACS, FAAOBlank
748543 tn?1463449675
Blank
TMJ/TMJ The Connection Between Teet...
01/15 by Hamidreza Nassery , DMD, FICOI, FAGD, FICCMOBlank